# SDR CALA2019110501912

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423CZ20100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR16 R1 DOOR CUTOUT STOP FTG #7 HOLES 1 THRU 4 HAVE REJECTABL LE CRACK/DAMAGE INDICATIONS AD2018-25-02 PER HAECO LCQ NON ROUTI NE 9290833 GENERATED REMOVED & REPLACED R1 FR16 NO. 7 DOOR STOP INTERCOSTAL FITTING I AW A319 SRM 51-42-11-801 CATEGORY A REPAIR AT HAECO LCQ ON HANGA R NR 9290833 PERFORMED BY MECH RII INSP PERFORMED
